Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Errata to ``A generalized BPX multigrid framework covering nonnested $ V$-cycle methods''


Authors: Huo-Yuan Duan, Shao-Qin Gao, Roger C. E. Tan and Shangyou Zhang
Journal: Math. Comp. 76 (2007), 2251-2251
MSC (2000): Primary 65N55, 65N30, 65F10
Published electronically: May 10, 2007
Original Article: Math. Comp. 76 (2007), 137-152
MathSciNet review: 2261015
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65N55, 65N30, 65F10

Retrieve articles in all journals with MSC (2000): 65N55, 65N30, 65F10


Additional Information

Huo-Yuan Duan
Affiliation: Department of Mathematics, National University of Singapore, 2 Science Drive 2, Singapore 117543
Email: scidhy@nus.edu.sg

Shao-Qin Gao
Affiliation: College of Mathematics and Computers, Hebei University, 071002, 1 Hezuo Road, Baoding, Hebei, China
Email: gaoshq@amss.ac.cn

Roger C. E. Tan
Affiliation: Department of Mathematics, National University of Singapore, 2 Science Drive 2, Singapore 117543
Email: scitance@nus.edu.sg

Shangyou Zhang
Affiliation: Department of Mathematical Sciences, University of Delaware, Newark, Delaware 19716
Email: szhang@udel.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-07-01997-7
PII: S 0025-5718(07)01997-7
Received by editor(s): December 5, 2006
Published electronically: May 10, 2007
Article copyright: © Copyright 2007 American Mathematical Society